Did You Know About Our Online Doctor Service?

Paracetamol Soluble Tablets

Paracetamol Soluble Tablets Paracetamol Soluble Tablets

24 Tablets 
Now £3.39
Was £3.99 You save £0.60
In Stock
Delivery information Product #0009024

Please note images are for illustration purposes and may differ from the product(s) you receive

Paracetamol Soluble Tablets provide fast, effective relief for headaches and migraines as well as help to lower temperature in colds, flu and sore throats. Pack of 24 Soluble Tablets.

Paracetamol Soluble Tablets contain paracetamol as an active ingredient, which is an analgesic to help provide pain relief for mild to moderate pain. It helps to alleviate the symptoms of aches and pains including headache, toothache, cold and flu.

Is soluble paracetamol better than tablets?

Paracetamol soluble tablets are absorbed significantly faster than ordinary paracetamol. Thus, soluble tablets might offer significantly faster pain relief when paracetamol is used.

Easy to take

These tablets are soluble in water are particularly useful for people who do not like to swallow tablets.

Approved by Claire Makey - Pharmacist on the 16/43/2021.
For more information, view our medical team

Always take paracetamol exactly as it says in this leaflet.

 Checkeffer

Adults and children over 16 • The usual dose of paracetamol is 2 effervescent tablets • Dissolve the effervescent tablets in a full glass of water before taking • Wait at least 4 hours before taking another dose • Do not take more than 4 doses in any 24-hour period

Use in children Paracetamol 500mg Soluble Tablets should not be given to children under 10 years of age.

 Children aged 10 to 15 years Take one tablet every four to six hours when necessary to a maximum of four doses in 24 hours.

If you take more paracetamol than you should • Talk to a doctor at once if you take too much of this medicine even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. • Remember to take any remaining tablets and the pack with you. This is so the doctor knows what you have taken If you forget to take paracetamol • If you forget to take a dose at the right time, take it as soon as you remember. However, do not take a double dose to make up for a forgotten dose. Remember to leave at least 4 hours between doses.

Warnings for Paracetamol Soluble Tablets:

  • Do not exceed the stated dose.
  • Do not take more than every 4 hours and do not take more than 4 doses in 24 hours.
  • Do not take Paracetamol Soluble Tablets for more than three days without consulting a doctor.
  • Do not take with any other paracetamol containing products.
  • Paracetamol Soluble Tablets is not recommended for children under 10 years of age.

Do not take paracetamol and tell your doctor if:

• You are allergic (hypersensitive) to the active substance or any of the other ingredients in your medicine  Signs of an allergic reaction include a rash and breathing problems. There can also be swelling of the legs, arms, face, throat or tongue

Children. Paracetamol 500mg Soluble Tablets must not be given to children under 10 years of age Do not take paracetamol if any of the above apply to you. If you are not sure, talk to your doctor or pharmacist before taking paracetamol. Warnings and precautions Take special care and check with your doctor before taking paracetamol if: • You have severe kidney or liver problems • You have a liver problem caused by alcohol If you are not sure if any of the above apply to you, talk to your doctor or pharmacist before taking this medicine.

Other medicines and paracetamol Tell your doctor or pharmacist if you are taking or have recently taken any other medicines. This includes medicines obtained without a prescription, including herbal medicines. This is because paracetamol can affect the way some other medicines work. Also, some other medicines can affect the way paracetamol works. While taking paracetamol you should not take any other medicines which contain paracetamol. This includes some painkillers, cough and cold remedies. It also includes a wide range of other medicines available from your doctor and more widely in shops

 Tell your doctor if you are taking any of the following medicines: • Medicines used to thin the blood such as warfarin • Metoclopramide or domperidone - used to stop you feeling sick (nausea) or being sick (vomiting) • Colestyramine - for lowering blood cholesterol levels If you are not sure if any of the above apply to you, talk to your doctor or pharmacist before taking paracetamol. Paracetamol with alcohol You should not drink alcohol while you are taking these tablets. Taking alcohol with paracetamol can increase your chances of getting side effects.

 Pregnancy and breast-feeding Talk to your doctor before taking these tablets if: • You are pregnant, think you may be pregnant or plan to get pregnant • You are breast-feeding or planning to breast-feed Paracetamol can be used during pregnancy. You should use the lowest possible dose that reduces your pain and/or your fever and use it for the shortest time possible. Contact your doctor or midwife if the pain and/or fever are not reduced or if you need to take the medicine more often.

Paracetamol tablets contain: • Sodium: There is 388mg of sodium per effervescent tablet. This may be harmful to people on a low sodium or low salt diet. • Sorbitol: This is a type of sugar. If you have been told by your doctor that you cannot tolerate some sugars, talk to your doctor before taking this medicine

The active substance is paracetamol. Each tablet contains 500mg of paracetamol

To enable chemist Direct to get the best availability and price for this product, it may be sourced from a range of wholesalers. This may mean the ingredients will vary slightly in each product. If you would like to know the current ingredients list for this, please feel free to contact Customer services on 0121 541 1800

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Paracetamol Soluble Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Paracetamol Soluble Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Good price

Good quick delivery

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Prompt service

Straightforward and efficient service.

0 out of 0 people found this useful. Yes No Report abuse
 rated Paracetamol Soluble Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Review

Quick delivery

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply